# SDR MWEA060217

- Difficulty date: August 22, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 45,291 hours, 45,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L9013A22
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW WON'T EXTINGUISH WHEN POWER IS REMOVED FROM AIRCRAFT.  REPLACED BROKEN WIRE.
